The Nambu mechanics as a class of singular generalized dynamical formalisms
In a recent work Nambu has proposed ac-number dynamical formalism which can allow an odd numbern of canonical variables. Naturally associated to this new mechanics there exists ann-linear bracket whose study opens interesting possibilities. The purpose of this work is to show that besides this bracket another one which is bilinear and in fact a Lie bracket can also be associated with the Nambu mechanics. For anyn, however, this bracket is singular. In a sense previously used by the present author, this result exhibits the Nambu mechanics as an interesting class of singular generalized dynamical formalisms irrespective of the number of phase space variables. Reasons are given suggesting that such singular formalisms would be, within our context, the only ones capable of describing classical analogues of generalized quantum systems.
KeywordsField Theory Recent Work Phase Space Elementary Particle Quantum Field Theory
Unable to display preview. Download preview PDF.
- Cohen, Isaac and Kálnay, Andrés J. (1974).On Nambu's Generalized Hamiltonian Mechanics. Preprint IVIC, Caracas.Google Scholar
- Eisenhart, L. P. (1964).Riemannian Geometry. Princeton University Press.Google Scholar
- García Sucre, Máximo and Kálnay, Andrés J. (1974). On the statistics consistent with Nambu's new quantum rules. Quarks? To be published in theInternational Journal of Theoretical Physics.Google Scholar
- Kálnay, A. J. (1972).International Journal of Theoretical Physics Vol. 6, No. 6, p. 415.Google Scholar
- Kálnay, A. J., Mac Cotrina, E. and Kademova, K. V. (1973).International Journal of Theoretical Physics Vol. 7, No. 1, p. 9.Google Scholar
- Kálnay, A. J. (1974).The Quantum Field Theory of Fermions and Para-Fermions Constructed from Quantum Bose Fields. I. Simplification and Generalization. Preprint IVIC, Caracas.Google Scholar
- Nambu, Y. (1973).Physical Review D7, 2405.Google Scholar
- Ruggeri, G. J. (1973).International Journal of Theoretical Physics Vol. 8, No. 4, p. 253.Google Scholar
- Ruggeri, G. J. (1974).International Journal of Theoretical Physics Vol. 9, No. 4, p. 245.Google Scholar